Please use this identifier to cite or link to this item:
Title: Nonhemimaximal degrees and the high/low hierarchy
Authors: Fang, Chengling
Wu, Guohua
Keywords: DRNTU::Science::Mathematics::Mathematical logic
Issue Date: 2012
Source: Fang, C., & Wu, G. (2012). Nonhemimaximal degrees and the high/low hierarchy. Journal of symbolic logic, 77(2), 433-446.
Series/Report no.: Journal of symbolic logic
Abstract: After showing the downwards density of nonhemimaximal degrees, Downey and Stob continued to prove that the existence of a low₂, but not low, nonhemimaximal degree, and their proof uses the fact that incomplete m-topped degrees are low₂ but not low. As commented in their paper, the construction of such a nonhemimaximal degree is actually a primitive 0''' argument. In this paper, we give another construction of such degrees, which is a standard 0''-argument, much simpler than Downey and Stob's construction mentioned above.
ISSN: 0022-4812
DOI: 10.2178/jsl/1333566631
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s) 20

Updated on Feb 3, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.